# SDR 2002F00268

- Difficulty date: February 19, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N571RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS INSIDE LEFT FUEL TANK CRACKED AT STATION 402 AND 403 STRINGERS 7, 36 AND 37.  (M)
